Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

The Ergodic Theory of Discrete Sample Paths

About this Title

Paul C. Shields

Publication: Graduate Studies in Mathematics
Publication Year 1996: Volume 13
ISBNs: 978-0-8218-0477-3 (print); 978-1-4704-2071-0 (online)
MathSciNet review: MR1400225
MSC: Primary 28D20; Secondary 28D05, 60G10, 60G17, 94A17, 94A24

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF